# SDR 2008UALA03502

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 23,135 hours, 9,006 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Crew Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE LOW.  *S/D*  SERVICED CREW O2 TO FULL, NO LEAKS NOTED AT TIME OF SERVICE.
